# SDR HALA20241030306

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N5827K
- Make and model: Airbus A330-343
- Aircraft serial: 01081
- Aircraft time: 43,258 hours, 7,401 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fmc
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - FUEL OUTR TO INR FAULT (CAUTION) ECAM MESSAGE IN FLIGHT. ECAM ACTION COMPLIED WITH. REMOVED AND REPLACED FCMC 2 IAW A330 AMM 28-51-34. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
